6 doctors weighed in:

What would make legs and feet swell even when you are taking a diuretic?

6 doctors weighed in
Dr. Madhu Kandarpa
Internal Medicine - Nephrology & Dialysis
3 doctors agree

In brief: ?DVT

Dvt, proteinuria, low albumin, venous occlusion could be the causes.

In brief: ?DVT

Dvt, proteinuria, low albumin, venous occlusion could be the causes.
Dr. Madhu Kandarpa
Dr. Madhu Kandarpa
Thank
Dr. Nassir Azimi
Interventional Cardiology
3 doctors agree

In brief: Many

Not enough diuretics, suboptimally treated congestive heart failure, too much salt, incompetent veins, low protein levels, poor lymphatic drainage are among them.

In brief: Many

Not enough diuretics, suboptimally treated congestive heart failure, too much salt, incompetent veins, low protein levels, poor lymphatic drainage are among them.
Dr. Nassir Azimi
Dr. Nassir Azimi
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors